





#### **SUPERMOTO REGULATION 2023**

## of Individual Latvian/Estonian and Lithuanian Championship stage 26.08.2023

Supermoto regulation (hereinafter referred to as Regulation) of Open Individual Championship define the procedures and principles according to which Supermoto competitions shall be organized .

#### 1. GENERAL RULES

- 1.1. Regulation is based on the FMN (National federations) Championships regulations, racing and technical terms, this statute, and the individual championships in this part of stage race regulations, which must not be inconsistent with this regulation.
- 1.2. Organizers have to approved round regulation in own federation and after that have to send it out for all other national federations, not later than two weeks before the race.
- 1.3. Latvian/Estonian Championship 5th round, Lithuanian Championship 4th round.

Date: 26.08.2023 Madonas kartinga track.

#### 2. LATVIAN STAGE CHAMPIONSHIP MANAGEMENT

Organiser: MX Kekava(40008302074), phone: +371 26950850, email: mxkekava@gmail.com.

Clerk of the course: tba

Chief Flag marshal: tba (LaMSF) Chief Technical steward: tba Secretary of race : tba

**2.1. Track information:** Madonas karting track. Adress: Gaujas iela 41, Madona, Madonas pilsēta, LV-

4801.

#### 3. COMPETITION CLASSES

#### 3.1. Classes:

Latvian Classes	SM50. SM65, Pitbike Junior, Pitbike160, Pitbike	
	Open, S4, Sm Street, S2, S1, SMquad	
	,Sm junior, MiniGP	
Estonian classes	SM50. SM65, Pitbike Junior, Pitbike160, I	
	+40, Pitbike Open, S4, Sm Street, S2, S1,	
	SMquad ,Sm junior, MiniGP	
Lithuanian classes	SM50, SM65, Pitbike Junior, Pitbike, S1, S4, SM	
	Junior, SuperQuad, S2, S5, SM Street, SuperQuad	
	M.	

**3**.2. Championship event begin at the scheduled time for technical and sporting verifications and end when all of the following have occurred: a) The final results have been approved; b) All deadlines for lodging protests and also appeals have expired. c) All technical, sporting and anti-doping controls have been concluded.

#### 3.3. Format of the event

SM50 class	1xQualification race	2x Races
	8min	8min+1lap







SM65,MiniGP, & Pitbike Junior	1x Qualification race	2x Races
	10 min	10min+2laps
Pitbike (Pit 160, Open, 40+)	1x Qualification race	2x Races
	10 min	10min+2laps
S5 & SM Street	1x Qualification race	2x Races
	10 min	12min+2laps
SM QUAD	1xQualification race	2x Races
SM QUAD	10min	12 min +2laps
S4	1xQualification race	2X Races
	15 min	12 min +2 laps
	1 0 110	2X Races
SM Junior	1xQualification race 10 min	12 min +2 laps
	1vOuglification race	2X Races
S1,S2.	1xQualification race 15 min	15 min +2 laps

#### 3.4. Results / Procedure

- 3.4.1.All official outings of the riders on the circuit must be timed, with the results displayed on monitors and communicated to the press.
- 3.4.2. Timing shall continue until:
- 5 minutes after the end of each practice or timed qualifying session;
- 5 minutes after the arrival of the winner of the race in question.
- 3.4.3. The winner of a race is the rider who crosses the finish line first.
- 3.3.4. Races are officially ended at the completion of the lap at which the chequered flag is displayed to the winner.
- 3.4.5. The riders who follow the winner will then be stopped when crossing the finishing line.
- 3.4.6. The time at which a motorcycle crosses a control line shall be registered at the moment the foremost part of the motorcycle crosses the line.
- 3.4.7. When crossing control lines, the rider must always be in contact with the motorcycle.
- 3.5. Results / Awarding of Points Championships.

Points will be awarded to riders in Championship Race according to the following scale:

25 points to the 1st	22 points to the 2nd
20 points to the 3rd	18 points to the 4th
16 points to the 5th	15 points to the 6th
14 points to the 7th	13 points to the 8th
12 points to the 9th	11 points to the 10th
10 points to the 11th	9 points to the 12th
8 points to the 13th	7 points to the 14th
6 points to the 15th	5 points to the 16th
4 points to the 17th	3 points to the 18th
2 points to the 19th	1 point to the 20t







#### 3.6. Results / Final Standings

- 3.6.1. In each class, the winner of the Championship event is the rider who has obtained the most points; the runner-up will be the rider who has obtained the second best number of points, and so on, irrespective of the number of races they have finished.
- 3.6.2.If a tie exists, the points scored in the Race 2 will determine the order of placing in the final standings of the event of those riders who scored points.

### 4. Awarding

- 4.1. Championship competitions will count towards the final standings also as national championships and national cup.
- 4.3. Riders winning 1st, 2nd or 3rd places of Championship are awarded with gold, silver and bronze medals, cups and diplomas.
- 4.4. Winners are awarded according to competition regulations. Awards are presented at least to the first three places in each class (with cups in sizes from 35cm-45cm).
- 4.5. Riders to be awarded must participate in the awarding ceremony.
- 4.5.1. The official Prize-Giving Ceremony must be held 30 minutes after the last race of the event, conditions and time permitting.
- 4.6. Each competition organizer can set up own prize fund.
- 4.8. Each rider from classes: SM50; SM65; SMJUNIOR (65cc and 85cc) Pit bike Junior and MINIGP class are awarded with medal and organizer prize for participation.
- 5. Entries
- 5.1. Entries must be made on-line via www.licneces.lv platform. Online registration will open 28.07.2023 and closes 24.08.2023 6 PM.

#### 6. Entry fees:

- 6.1. SM50; Entry fee when registering Online before event- 40 EUR; at race day registration 45 EUR.
- 6.2. SM65; SM JUNIOR; PITBIKE JUNIOR; MINIGP- Entry fee when registering Online before event-50 EUR; at race day registration 55 EUR .
- 6.3. S1,S2,S4,SMQUAD,SMSTREET- Entry fee when registering Online before event- 60 EUR; at race day registration 70 EUR .
- 6.4. PITBIKE160; PITBIKEOpen Entry fee when registering Online before event- 50 EUR; at race day registration 60 EUR.

#### 7. Protests and appeals.

- 7.1. All protests must be lodged to the Race Jury.
- 7.2. Generally, protests the eligibility of a rider, entrant or a motorcycle entered, must be made before the start of the official practice.
- 7.3. Protests results must be presented within 30 minutes following the announcement of the results. Protest fee for results is €- 150.
- 7.4. If the protest entails dismantling a motorcycle, the protest fee must be accompanied by an additional deposit of  $\in$  500.-. This fee must be paid by the losing party to the mechanic of the rider who had to open the engine.







#### 8. Other

8.2. Organisers are responsible for providing all facilities and personnel to ensure the safe, smooth and efficient running of the event.

#### Such as:

- 8.3. The paddock must be fully operational as of one day before the scheduled time for technical and sporting verifications.
- 8.3.1.Smoking is prohibited in the Technical Control post, Pitline and waiting zone.; No smoking; signs should be installed at the entrance of these zone.
- 8.3.2. The riders' paddock must be equipped with a minimum 2 toilets.
- 8.3.3. Electricity is provided at the circuit (min 220watts) and its installations, safety guidelines are recommended. The electricity must be provided free of charge.

#### !!NB!!

# Rules of the Supermoto Championship - entry procedure and stay in the participant's camp. Madona 25.08. - 26.08.2023.

- Entry and exit to the participants camp on 25.08. from 9:00 to 23:00 and 26.08. from 6:00;
- Athletes participating in the championship (registered) have the opportunity to reserve a Parking place for 5 Eur for the team; before 22.08.2023. by applying via email mxkekava@gmail.com, indicating the necessary area for team transport. The place will be reserved after paying the bill, otherwise, the place will not be reserved.
- It is possible to additionally purchase a car pass at the participants camp for a fee of 10 Eur;
- The issued organizer pass must be placed on the windshield of your vehicle to be well visible, otherwise, the organizer may ask to leave the participants camp;
- While in the participants camp, silence must be observed during the night hours from 23:00 to 6:00.
- Movement in the territory of the participant 39; camp with means of transport (car, motorcycle, bicycle, pit bike, etc.) is allowed at a speed of no more than 5 km/h;

The organizers ask everyone to strictly follow the rules of entry and to respect the instructions of the staff. Thank you in advance for your understanding and responsiveness.







## SUPERMOTO championships training day 25.08,2023

## Registration and technical control 10:00-17:30 Entry and exit to the participants paddock on 25.08. from 9:00 to 23:00

## Track fee for training day:

- 20 eur for SM50, SM65, SMJunior, MiniGP, Pitbike Junior
- 30 eur for all the rest of the classes

Track fee must be payed befor training

## Time Table 25.08.2023

	10min	10 min	10 min	10 min	10 min *
	1. Practice	2. treening,	3. treening,	4. treening,	5. treening,
	1. Practice	Practice	Practice	Practice	Practice
SM50, SM60,					
Mini					
GP,PitbikeJunior	10:50	12:15	14:00	15:30	16:45
Pitbike	11:05	12:30	14:15	15:45	17:00
S4, Street,S5	11:20	12:45	14:30	16:00	17:15
S1, S2, *					
Smjunior	11:35	13:00	14:45	16:15	17:30
SM Quad	11:50	13:15	15:00	16:30	17:45

<sup>\*</sup>Session for S1,S2,SM Juniors and SMQuad will be with offroad .







## Provisional timetable

	Saturday 26.08.2023			
Registratio	n	07:30	09:00	
Technical control (bike, helmet, leather suit)		07:30	09:00	
Free Practice & Qualification				
Class	Duration	Start time	End time	
SM50	8min	08:30	08:40	
SM65,MiniGP, & Pitbike Junior	10min	08:45	08:55	
Pitbike (Pit 160, Open, 40+)	10min	09:00	09:15	
S5 & SM Street	10min	09:20	09:30	
S4	15 min	09:35	09:50	
SM Junior	10min	09:55	10:05	
S2	15min	10:10	10:25	
S1	15min	10:30	10:45	
SMQuad,SMQuadM	10min	10:50	11:05	
RIDERS BRIE	FING	11:20	11:35	
	RACE 1			
Class	Duration	Start time	End time	
SM50	8min + 1laps	12:00	12:10	
SM65,MiniGP, & Pitbike Junior	10min + 2laps	12:15	12:30	
Pitbike (Pit 160, Open, 40+)	10min + 2laps	12:35	12:50	
S5 & SM Street	12min + 2laps	12:55	13:15	
S4,	12min + 2laps	13:20	13:35	
SM Junior	12min + 2laps	13:40	13:55	
S2	15min + 2laps	14:00	14:20	
S1	15min + 2laps	14:25	14:45	
SMQuad,SMQuadM	12min + 2laps	14:50	15:10	
Technical Pa	use	15:15	15:45	
RACE 2				
Class	Duration	Start time	End time	
SM50	8min + 1laps	15:50	16:00	
SM65,MiniGP, & Pitbike Junior	10min + 2laps	16:05	16:15	
Pitbike (Pit 160, Open, 40+)	10min + 2laps	16:30	16:45	
S5 & SM Street	12min + 2laps	16:50	17:05	
S4	12min + 2laps	17:10	17:25	
SM Junior	12min + 2laps	17:30	17:45	
S2	15min + 2laps	17:50	18:10	
S1	15min + 2laps	18:15	18:30	
SMQuad,SMQuadM	12min + 2laps	18:40	18:55	

AWARDING 30mins AFTER FINAL RACE